# SDR AALA2018050169026

- Difficulty date: April 1, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367191900000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 232DF IN THE FORWARD GALLEY AREA.  REPLACED THE FLOOR PANEL IAW AMM 53-00-00-400-801-A, PROCEDURE 4A, STEP 3.
